Dr Efthymios Sofos

  • Lecturer (Mathematics)

Research interests

Publications

List by: Type | Date

Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2014
Number of items: 12.

2019

Destagnol, K. and Sofos, E. (2019) Rational points and prime values of polynomials in moderately many variables. Bulletin des Sciences Mathématiques, 156, 102794. (doi:10.1016/j.bulsci.2019.102794)

Sofos, E. (2019) Twists of Hooley's Δ-function over number fields. Functiones et Approximatio Commentarii Mathematici, 61(1), pp. 57-83. (doi:10.7169/facm/1747)

Sofos, E. and Wang, Y. (2019) Finite saturation for unirational varieties. International Mathematics Research Notices, 2019(15), pp. 4784-4821. (doi:10.1093/imrn/rnx318)

Browning, T.D. and Sofos, E. (2019) Averages of arithmetic functions over principal ideals. International Journal of Number Theory, 15(3), pp. 547-567. (doi:10.1142/s1793042119500283)

Browning, T.D. and Sofos, E. (2019) Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen, 373(3-4), pp. 977-1016. (doi:10.1007/s00208-018-1716-6)

Schindler, D. and Sofos, E. (2019) Sarnak’s saturation problem for complete intersections. Mathematika, 65(1), pp. 1-56. (doi:10.1112/s002557931800030x)

2018

Frei, C., Loughran, D. and Sofos, E. (2018) Rational points of bounded height on general conic bundle surfaces. Proceedings of the London Mathematical Society, 117(2), pp. 407-440. (doi:10.1112/plms.12134)

2017

Frei, C. and Sofos, E. (2017) Generalised divisor sums of binary forms over number fields. Journal of the Institute of Mathematics of Jussieu, (doi:10.1017/s1474748017000469) (Early Online Publication)

2016

Sofos, E. (2016) Serre's problem on the density of isotropic fibres in conic bundles. Proceedings of the London Mathematical Society, 113(2), pp. 261-288. (doi:10.1112/plms/pdw030)

Frei, C. and Sofos, E. (2016) Counting rational points on smooth cubic surfaces. Mathematical Research Letters, 23(1), pp. 127-143. (doi:10.4310/mrl.2016.v23.n1.a7)

2015

Aivazidis, S. and Sofos, E. (2015) On the distribution of the density of maximal order elements in general linear groups. Ramanujan Journal, 38(1), pp. 35-59. (doi:10.1007/s11139-014-9619-y)

2014

Sofos, E. (2014) Uniformly counting rational points on conics. Acta Arithmetica, 166, pp. 1-13. (doi:10.4064/aa166-1-1)

This list was generated on Tue Nov 19 09:18:43 2019 GMT.
Jump to: Articles
Number of items: 12.

Articles

Destagnol, K. and Sofos, E. (2019) Rational points and prime values of polynomials in moderately many variables. Bulletin des Sciences Mathématiques, 156, 102794. (doi:10.1016/j.bulsci.2019.102794)

Sofos, E. (2019) Twists of Hooley's Δ-function over number fields. Functiones et Approximatio Commentarii Mathematici, 61(1), pp. 57-83. (doi:10.7169/facm/1747)

Sofos, E. and Wang, Y. (2019) Finite saturation for unirational varieties. International Mathematics Research Notices, 2019(15), pp. 4784-4821. (doi:10.1093/imrn/rnx318)

Browning, T.D. and Sofos, E. (2019) Averages of arithmetic functions over principal ideals. International Journal of Number Theory, 15(3), pp. 547-567. (doi:10.1142/s1793042119500283)

Browning, T.D. and Sofos, E. (2019) Counting rational points on quartic del Pezzo surfaces with a rational conic. Mathematische Annalen, 373(3-4), pp. 977-1016. (doi:10.1007/s00208-018-1716-6)

Schindler, D. and Sofos, E. (2019) Sarnak’s saturation problem for complete intersections. Mathematika, 65(1), pp. 1-56. (doi:10.1112/s002557931800030x)

Frei, C., Loughran, D. and Sofos, E. (2018) Rational points of bounded height on general conic bundle surfaces. Proceedings of the London Mathematical Society, 117(2), pp. 407-440. (doi:10.1112/plms.12134)

Frei, C. and Sofos, E. (2017) Generalised divisor sums of binary forms over number fields. Journal of the Institute of Mathematics of Jussieu, (doi:10.1017/s1474748017000469) (Early Online Publication)

Sofos, E. (2016) Serre's problem on the density of isotropic fibres in conic bundles. Proceedings of the London Mathematical Society, 113(2), pp. 261-288. (doi:10.1112/plms/pdw030)

Frei, C. and Sofos, E. (2016) Counting rational points on smooth cubic surfaces. Mathematical Research Letters, 23(1), pp. 127-143. (doi:10.4310/mrl.2016.v23.n1.a7)

Aivazidis, S. and Sofos, E. (2015) On the distribution of the density of maximal order elements in general linear groups. Ramanujan Journal, 38(1), pp. 35-59. (doi:10.1007/s11139-014-9619-y)

Sofos, E. (2014) Uniformly counting rational points on conics. Acta Arithmetica, 166, pp. 1-13. (doi:10.4064/aa166-1-1)

This list was generated on Tue Nov 19 09:18:43 2019 GMT.